# SDR SIMA20140407007

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 25,899 hours, 21,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112892
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERIES DEAD.  R  &R FWD WARDROBE EMERGENCY BATTERY IAW AMM 33-50-04 OPERATIONS CHECKED GOOD.  REF ITEM NR 1 LOG PAGE 3418170 FOR OTHER BATTERY REPLACEMENT.
